Vol. 107, No. 1, 1983

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A note on tamely ramified extensions of rings

Martin Lloyd Brown

Vol. 107 (1983), No. 1, 71–80
Abstract

Buhler gave a criterion for a class of finite free extensions of discrete valuation rings to be tamely ramified 1-dimensional regular rings. In this note, we extend this criterion to finite free extensions of general local rings and, in the final section, indicate the extension to schemes.

Mathematical Subject Classification
Primary: 13B15
Milestones
Received: 5 October 1981
Published: 1 July 1983
Authors
Martin Lloyd Brown